Previous |  Up |  Next


MSC: 26A33, 34A08
Hadamard’s fractional derivative; implicit fractional differential equations in Banach space; fractional integral; existence; Gronwall’s lemma for singular kernels; Measure of noncompactness; fixed point
In this paper, we establish sufficient conditions for the existence of solutions for nonlinear Hadamard-type implicit fractional differential equations with finite delay. The proof of the main results is based on the measure of noncompactness and the Darbo’s and Mönch’s fixed point theorems. An example is included to show the applicability of our results.
[1] Abbas, S., Benchohra, M., N’Guérékata, G. M.: Topics in Fractional Differential Equations. Springer-Verlag, New York, 2012. MR 2962045 | Zbl 1273.35001
[2] Abbas, S., Benchohra, M., N’Guérékata, G. M.: Advanced Fractional Differential and Integral Equations. Nova Science Publishers, New York, 2015. MR 3309582 | Zbl 1314.34002
[3] Agarwal, R. P., Meehan, M., O’Regan, D.: Fixed Point Theory and Applications. Cambridge University Press, Cambridge, 2001. DOI 10.1017/CBO9780511543005.008 | MR 1825411 | Zbl 0960.54027
[4] Ahmad, B., Ntouyas, S. K.: A fully Hadamard type integral boundary value problem of a coupled system of fractional differential equations. Fract. Calc. Appl. Anal. 17 (2014), 348–360. DOI 10.2478/s13540-014-0173-5 | MR 3181059 | Zbl 1312.34005
[5] Ahmad, B., Ntouyas, S. K.: Initial value problems of fractional order Hadamard-type functional differential equations. Electron. J. Differential Equations 2015, 77 (2015), 1–9. MR 3337854 | Zbl 1320.34109
[6] Akhmerov, K. K., Kamenskii, M. I., Potapov, A. S., Rodkina, A. E., Sadovskii, B. N.: Measures of Noncompactness and Condensing Operators. Birkhäuser Verlag, Basel, Boston, Berlin, 1992. MR 1153247
[7] Appell, J.: Implicit functions, nonlinear integral equations, and the measure of noncompactness of the superposition operator. J. Math. Anal. Appl. 83 (1981), 251–263. DOI 10.1016/0022-247X(81)90261-4 | MR 0632341 | Zbl 0495.45007
[8] Baleanu, D., Güvenç, Z. B., Machado, J. A. T.: New Trends in Nanotechnologiy and Fractional Calculus Applications. Springer, New York, 2010. MR 2605606
[9] Banaś, J., Goebel, K.: Measures of Noncompactness in Banach Spaces. Lecture Notes in Pure and Applied Mathematics 60, Marcel Dekker, New York, 1980. MR 0591679
[10] Banaś, J., Olszowy, L.: Measures of noncompactness related to monotonicity. Comment. Math. 41 (2001), 13–23. MR 1876707 | Zbl 0999.47041
[11] Benchohra, M., Bouriah, S.: Existence and stability results for nonlinear boundary value problem for implicit differential equations of fractional order.
[12] Benchohra, M., Bouriah, S., Henderson, J.: Existence and stability results for nonlinear implicit neutral fractional differential equations with finite delay and impulses. Comm. Appl. Nonlin. Anal. 22 (2015), 46–67. MR 3363687
[13] Butzer, P. L., Kilbas, A. A., Trujillo, J. J.: Compositions of Hadamard-type fractional integration operators and the semigroup property. J. Math. Anal. Appl. 269 (2002), 387–400. DOI 10.1016/S0022-247X(02)00049-5 | MR 1907120 | Zbl 1027.26004
[14] Granas, A., Dugundji, J.: Fixed Point Theory. Springer-Verlag, New York, 2003. DOI 10.1007/978-0-387-21593-8 | MR 1987179 | Zbl 1025.47002
[15] Guo, D. J., Lakshmikantham, V., Liu, X.: Nonlinear Integral Equations in Abstract Spaces. Kluwer Academic Publishers, Dordrecht, 1996. MR 1418859 | Zbl 0866.45004
[16] Hadamard, J.: Essai sur l’étude des fonctions données par leur developpement de Taylor. J. Math. Pure Appl. Ser. 8 (1892), 101–186.
[17] Kilbas, A. A., Srivastava, H. M., Trujillo, J. J.: Theory and Applications of Fractional Differential Equations. North-Holland Mathematics Studies 204, Elsevier Science B.V., Amsterdam, 2006. MR 2218073 | Zbl 1092.45003
[18] Kilbas, A. A., Trujillo, J. J.: Hadamard-type integrals as G-transforms. Integral Transform. Spec. Funct. 14 (2003), 413–427. DOI 10.1080/1065246031000074443 | MR 2005999 | Zbl 1043.26004
[19] Lin, S.: Generalised Gronwall inequalities and their applications to fractional differential equations. J. Ineq. Appl. 2013, 549 (2013), 1–9.
[20] Mönch, H.: Boundary value problems for nonlinear ordinary differential equations of second order in Banach spaces. Nonlinear Anal. 4 (1980), 985–999. DOI 10.1016/0362-546X(80)90010-3 | MR 0586861
[21] Nieto, J. J., Ouahab, A., Venktesh, V.: Implicit fractional differential equations via the Liouville–Caputo derivative. Mathematics 3, 2 (2015), 398–411. DOI 10.3390/math3020398 | Zbl 1322.34012
[22] Podlubny, I.: Fractional Differential Equations. Academic Press, San Diego, 1999. MR 1658022 | Zbl 0924.34008
[23] Sun, S., Zhao, Y., Han, Z., Li, Y.: The existence of solutions for boundary value problem of fractional hybrid differential equations. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), 4961–4967. DOI 10.1016/j.cnsns.2012.06.001 | MR 2960290
[24] Tarasov, V. E.: Fractional Dynamics: Application of Fractional Calculus to Dynamics of particles, Fields and Media. Springer & Higher Education Press, Heidelberg & Beijing, 2010. MR 2796453
[25] Yosida, K.: Functional Analysis. 6th edn., Springer-Verlag, Berlin, 1980. MR 0617913 | Zbl 0435.46002
[26] Zhao, Y., Sun, S., Han, Z., Li, Q.: Theory of fractional hybrid differential equations. Comput. Math. Appl. 62 (2011), 1312–1324. DOI 10.1016/j.camwa.2011.03.041 | MR 2824718 | Zbl 1228.45017
Partner of
EuDML logo